Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Took the morning after pill and the month after i took it, i had 2 heavy periods. A month after this i had 3 periods in 1 month and another period after 2 weeks. They were much heavier than usual.
    Should I be worried... or is this expected?
    thanks
    Offline

    13
    ReputationRep:
    The MAP messes up your cycle. However this seems unusual, I'd see your GP just to make sure you have nothing to be concerned about.
    Offline

    0
    ReputationRep:
    (Original post by xo-Heva)
    The MAP messes up your cycle. However this seems unusual, I'd see your GP just to make sure you have nothing to be concerned about.

    This.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 7, 2010
Poll
Favourite type of bread

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.